Hi, thank you for the query and welcome to HCM Forum.
Any drugs that lower BP can cause erectile abnormality. There are two drugs in your current prescription that can cause it. seloken is a beta blocker
whereas nicovas is a peripheral vasodilator. Other possibilities include depression
and older age.
now come to the point of increasing hdl. nicovas is a vit b derivative that raises hdl cholesterol
, your observation that's why correct. other lipid lowering drugs statins esp. rosubastatin, fibrates can raise hdl _c level too. Apart from drugs. some dietary modification like diet rich in omega 3. fatty acids eg. fatty fish, nuts, beans, soya protein can raise hdl_c level. Fruits, vegetables and fibres are also very much helpful for dietary management of hyperlipidaemia. Anaerobic exercise
helps to reduces triglyceride
and ldl_c level thereby raises hdl_c level.
i hope, this helps. Consult with your doctor especially for sexual problem as identifying the cause often improves the situation. Bye.